414167.pdf (2.17 MB)
Download file

Common fixed point theorems for compatible mappings

Download (2.17 MB)
journal contribution
posted on 13.05.2016, 14:22 by K. Taş, M. Telci, Brian Fisher
By using a compatibility condition due to Jungck we establish some common fixed point theorems for four mappings on complete and compact metric spaces These results also generalize a theorem of Sharma and Sahu.

History

Citation

International Journal of Mathematics and Mathematical Sciences Volume 19 (1996), Issue 3, Pages 451-456

Version

VoR (Version of Record)

Published in

International Journal of Mathematics and Mathematical Sciences Volume 19 (1996)

Publisher

Hindawi Publishing Corporation

issn

0161-1712

eissn

1687-0425

Copyright date

1996

Available date

13/05/2016

Publisher version

http://www.hindawi.com/journals/ijmms/1996/414167/abs/

Language

en